MAUDE Adverse Event Report: ENDOGASTRIC SOLUTIONS, INC. ESOPHYX2 HD; ODE

ENDOGASTRIC SOLUTIONS, INC. ESOPHYX2 HD; ODE
Model Number C02042-01
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/22/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Procedure was performed successfully and the device was discarded per hospital policy.There was no allegation of a product malfunction.Bleeding was not identified until patient was back in room.Post operative scans and exam did not reveal the bleeding site, which resolved on its own.The physician reported the patient was doing well and was released on the fourth day.
 
Event or Problem Description
The company sales rep reported that in an email correspondence with the physician, it was mentioned the tif patient, who would normally spend one night in the hospital following the procedure, had spent several more days due to bleeding.There was no allegation of device malfunction.The device was discarded by the hospital after the successful procedure.Bleeding was identified after the patient was back in her room.Post procedure exams/testing showed no further bleeding and no specific bleeder site was found.The bleeding resolved on its own.

Brand Name
ESOPHYX2 HD
Common Device Name
ODE
Manufacturer (Section D)
ENDOGASTRIC SOLUTIONS, INC.
18109 ne 76th street
suite 100
redmond WA 98052 5022
MDR Report Key5501638
Report Number3005473391-2016-00095
Device Sequence Number18902560
Product Code ODE
UDI-Device Identifier00810275011065
UDI-Public(01)00810275011065(17)YYMMDD(10)XXXXXX
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142113
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberC02042-01
Device Catalogue NumberR2005
Device Lot NumberNOT REPORTED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2016
Initial Report FDA Received Date03/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age35 YR
Patient Weight46